# SDR ASAA2018081395756

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,208 hours, 604 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEGRADED HYDRAULIC POWER CHECK,  THE PTU INDICATION WAS NOT FUCTIONING PROPERLY WHEN THE NR 2 ENGINE PUMP WAS OFF.  ACFT GROUNDED.  RESEATED THE CONNECTOR ON THE NR 2 ENGINE HYD PUMP. PERFORMED AN OPS TEST OF THE PTU WITH ENGINE PUMPS IAW AMM 29-23-00-710-004-A. FUNCTIONAL TESTED GOOD.
